# SDR USAA2009050491068

- Difficulty date: May 1, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 28,191 hours, 11,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4018
- Condition: Inoperative
- Location: Cabin
- Part time: 28,186 hours, 11,075 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 683 - PHX-EWR - EMERGENCY LIGHTS - EMERGENCY EXIT LIGHTS ARE ON WITH THE SWITCH IN THE ARM POSITION.  REMOVED AND REPLACED 12WL BATTERY AND EMERGENCY POWER SUPPLY.  OPERATIONAL CHECK WAS GOOD.
